MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID GEN 2 ANTE FLO

VASCUTEK LTD THORAFLEX HYBRID GEN 2 ANTE FLO
Model Number UNKNOWN
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the extend-001 study: implant date was (b)(6)2024, event date was 16 may 24.Event reported as endoleak through the existing thoracic endovascular aortic devices.Thoracic endovascular aortic aneurysm repair not involving lt subclavian artery relines the existing devices and extend to treat the poor true lumen expansion in the distal descending thoracic aorta.Surgical intervention was marked as required, but no confirmation of what intervention was performed.Patient pre-existing conditions: hypertension, type 2 diabetes, erectile dysfunction, and previous emergent type a dissection repair ascending aorta replacement.This event occurred after procedure and the period of the event occurred for 36 days.This event has been marked as device related (without device deficiency description), possibly procedure related and no information if is related to patient preexisting condition.Patient recovered and resolved with treatment on (b)(6) 2024.
 
Additional Manufacturer Narrative
Manufactures narrative clinical code 4580 - insufficient information: a/w further information from the site impact code 4624 - surgical intervention: surgical intervention was marked as required, but no confirmation of what intervention was performed.Medical device problem 4074 - endoleaks: event reported as endoleak through the existing thoracic endovascular aortic devices.Component code 4755 - part/component/sub-assembly term not applicable type of investigation 4110 - trend analysis: a 5 year review of similar complaints (leakage > endoleak) gave an occurrence rate of 0.100% (complaints v sales).No negative trend in the number of complaints received has been identified.4111 - communication/investigation: a/w further information from the site 3331 - analysis of production records: a review of manufacturing and qc records confirmed that there were no issues with the manufacture of the device.4117 - device not accessible for testing: device remains implanted investigation findings 3233 - results pending completion of investigation investigation conclusion 11 - conclusion not yet available.
 
Additional Manufacturer Narrative
Manufactures narrative: clinical code 4581 - appropriate clinical signs, symptoms, conditions term / code not available: information received from this site does not provide any clinical issues with the patient.The patient recovered and event was resolved with treatment on the (b)(6) 2024.Patient was discharged on the (b)(6) 2024.Impact code 4624 - surgical intervention: surgical intervention was marked as required, thoracic endovascular aortic aneurysm repair not involving left subclavian artery relines the existing devices and extend to treat the poor true lumen expansion in the distal descending thoracic aorta.Medical device problem 4074 - endoleaks: event reported as endoleak through the existing thoracic endovascular aortic devices.Component code 4755 - part/component/sub-assembly term not applicable.Type of investigation 4110 - trend analysis: (b)(4).4111 - communication/investigation: further information was received from the site on 26 jun 24; this confirmed that this event was not device related or procedure related.3331 - analysis of production records: comprehensive batch review was performed for (b)(6), this did not identify any issues during the manufacturing process.4117 - device not accessible for testing: device remains implanted.Investigation findings 213 - no device problem found: further information was received from the site on 26 jun 24; this confirmed that this event was not device related or procedure related.Investigation conclusion: 22 - known inherent risk of device: thoraflex hybrid us ifu (301-213-usen)rev 2.0 review was performed and in section 6.1 endoleak is mentioned as a potential adverse event.4310 - cause cannot be traced to device: further information was received from the site on 26 jun 24; this confirmed that this event was not device related or procedure related.
 
Event or Problem Description
As reported by the (b)(4) study: implant date was (b)(6) 2024, event date was (b)(6) 2024.Event reported as endoleak through the existing thoracic endovascular aortic devices.Thoracic endovascular aortic aneurysm repair not involving lt subclavian artery relines the existing devices and extend to treat the poor true lumen expansion in the distal descending thoracic aorta.Surgical intervention was marked as required, but no confirmation of what intervention was performed.Patient pre-existing conditions: hypertension, type 2 diabetes, erectile dysfunction, and previous emergent type a dissection repair ascending aorta replacement.This event occurred after procedure and the period of the event occurred for 36 days.This event has been marked as device related (without device deficiency description), possibly procedure related and no information if is related to patient preexisting condition.Patient recovered and resolved with treatment on (b)(6) 2024.This report is being submitted as a follow up 1 for manufacturing report #9612515-2024-00043 to provide event closure information for (b)(4).

Brand Name
THORAFLEX HYBRID GEN 2 ANTE FLO
Common Device Name
THORAFLEX HYBRID
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
jason whittle
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 (-RR
UK   PA4 (RR
MDR Report Key19556172
Report Number9612515-2024-00043
Device Sequence Number17821575
Product Code QSK
UDI-Device Identifier05037881026848
UDI-Public05037881026848
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/31/2024
Device Model NumberUNKNOWN
Device Catalogue NumberTHA3036150A
Device Lot Number25039012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale